* MEGAFEN ,Potent Analgesic. Pain Killer & Fever Relief.
* Composition: Each tablet contains:
Ibuprofen 200 mg + Paracetamol 325 mg
* Dosage and Administration:
– Adults and Children (12 years and over): one tablet three times daily preferably during meals to decrease side effects.
– Children (6-12 years): half tablet three times daily preferably during meals to decrease side effects.
– Do not use for more than 3 days of fever or pain unless directed by a doctor.
– Do not use for stomach pain unless directed by a doctor.
* Keep at room temperature (25 degrees C).
* Manufactured by:
RAMEDA (The Tenth of Ramadan Co. For Pharmaceutical Industries & Diagnostic Reagents) – A.R.E.